RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 15, Issue 6, Pages 945–954 (Mi mzm7426)

This article is cited in 7 papers

On generalized resolvents and spectral functions of differential operators of even order in a space of vector-valued functions

V. M. Bruk

Ul'yanovsk State Pedagogical University

Abstract: We consider a self-adjoint differential expression of even order in a space of vector-valued functions. We prove that an arbitrary generalized resolvent of the minimal operator $L_0$ induced by this differential expression is an integral operator and we derive a formula for all of the spectral functions (orthogonal and nonorthogonal) of the operator $L_0$.

UDC: 513.88

Received: 18.12.1972


 English version:
Mathematical Notes, 1974, 15:6, 563–568

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025